# SDR 2001F00397

- Difficulty date: September 6, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3189
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - CARGO SMOKE WARNING LIGHT ILLUMINATED DURING CRUISE.  NR 1 FIRE BOTTLE WAS ACTUATED.  WARNING LIGHT WENT OUT WITHIN SEVERAL MINUTES AFTER BOTTLE WAS BLOWN.  MAINTENANCE REMOVED AND REPLACED FORWARD AND AFT CARGO SMOKE DETECTORS IAW SAAB 340 AMM.  OPS CHECK WAS SATISFACTORY.  REF SIMA200124904.  (M)
